# SDR UALA2012070203528

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 54,490 hours, 6,380 cycles
- Engine: Pwa PW4056
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE VSV ACTUATOR LEAKING (PN:819810-1 PCN: (645-9314 OSTF:A1541).  REMOVED NR 3 VSV ACTUATOR PER MM.
